| Model Number |
7601-N90003-K |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot ndtt (2): device returned 21 september 2022.
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instance of intraoperative yukon navigated screw inserter jamming in which a physician had difficulty dissociating the tip of the inserter from the screw after screw insertion.The associated procedure was completed successfully with no surgical delay and no adverse consequence to a patient.
Event or Problem Description
Additional Manufacturer Narrative
Lot ndtt (2): manufacture date 02 march 2021, device returned 21 september 2022.